BibTeX record journals/tfs/HernandezCT15

download as .bib file

@article{DBLP:journals/tfs/HernandezCT15,
  author    = {Pablo Hern{\'{a}}ndez and
               Susana Cubillo and
               Carmen Torres{-}Blanc},
  title     = {On T-Norms for Type-2 Fuzzy Sets},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {23},
  number    = {4},
  pages     = {1155--1163},
  year      = {2015},
  url       = {https://doi.org/10.1109/TFUZZ.2014.2346247},
  doi       = {10.1109/TFUZZ.2014.2346247},
  timestamp = {Thu, 08 Jun 2017 08:59:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/HernandezCT15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics